# SDR DL76L091560

- Difficulty date: September 27, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 59,915 hours, 8,744 cycles
- Engine time: 40,748 hours, 6,964 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bulb
- Part number: 38760232
- Condition: Faulty
- Location: Apu
- Part time: 40,748 hours, 6,964 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT AND SHUT DOWN 3 TIMES PRIOR TO PUSHBACK.  BITE CHECK OF ECU SHOWS HIGH OIL TEMP.  REMOVED AND REPLACED OIL TEMP BULB, RAN APU FOR ONE HOUR UNDER LOAD, APU CHECKS OK.  TEMP BULB LEAK CHECKS OK.  APU IN-FLT START REQUESTED.
